Let be a Banach space, let be a bounded linear operator, and let be a restriction of on . This article should be viewed as a note on the research work of Carpintero et al. We give here several different proofs for completeness, and we show the relations of and to a much greater extent. Moreover, we give sufficient conditions for which Weyl-type theorems for are equivalent to Weyl-type theorems for .
"A note on Weyl-type theorems and restrictions." Ann. Funct. Anal. 8 (2) 190 - 198, May 2017. https://doi.org/10.1215/20088752-3784361